MathSciNet Relay Station
MathSciNet bibliographic data
MR1875156 (2002i:11028) 11D09 (01A99 11R27)
Lenstra, H. W., Jr. Solving the Pell equation. Notices Amer. Math. Soc. 49 (2002), no. 2, 182–192.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement